# SDR CA110411005

- Difficulty date: April 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 54,101 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING LEVEL CRUISE FLIGHT, IT WAS NOTED THAT THE NR 2 ENG PARAMETERS BEGAN TO FLUCTUATE & AN INCREASE IN ITT WAS OBSERVED.  THE POWER LEVER WAS PULLED BACK TO REDUCE THE TEMP & THE TORQUED REDUCED FROM 80% TO 40%.  THE POWER WAS ADJUSTED AGAIN TO STABILIZE THE ENG BUT THE PARAMETERS CONTINUED TO FLUCTUATE.  THE CHECKLIST WAS CONSULTED FOR AN ERRATIC ENG & THE ENG SHUTDOWN & SECURED IAW THE REQUIRED PROCEDURES.  THE ACFT LANDED UNEVENTFUL & WITHOUT INCIDENT.  AN INSPECTION FOUND THAT THE ENG OIL SYS HAD LEAKED INTERNALLY THROUGH THE ENG AS EVIDENCED ON THE REAR TURBINE & OUT THE EXHAUST PIPE.  AN INSPECTION OF THE ENG OIL SYSTEM, OIL FILTERS, CHIP DETECTOR & EXTERNAL COMPONENTS DID NOT INDICATE ANY OTHER OBVIOUS MALFUNCTIONS OTHER THAN THE INTERNAL LOSS OF ENG OIL.  THE ENG WAS REPLACED & THE ASSEMBLY REMOVED TO BE EVALUATED BY THE ENG SHOP FOR INVESTIGATION & A REPORT ON THE CAUSE OF THE FAILURE.
